# SDR GTIA040010

- Difficulty date: January 7, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Row 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND SAFETY GLO FLOOR TRACK LIGHTING IS COMING UP AT ROW 27 ON RIGHT SIDE OF AIRCRAFT.  REMOVED AND REPLACED RETAINER ON SAFETY GLO PATH AT ROW 23.  (M)
